# SDR A6WA201644569

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 31,503 hours, 30,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STRINGER 3L IS CRACKED AT BS 379.
